# SDR AALA2009081700008

- Difficulty date: August 17, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N977AN
- Make and model: Boeing 737823
- Aircraft serial: 29550
- Aircraft time: 23,599 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHTS AT STATION 952 LEFT INOPERATIVE.  REPLACED BATTERY PACK AT STATION 952 LEFT FOR EMERGENCY LIGHTS.
